Volume 7, Issue 4
Representations for the Weighted Moore-Penrose Inverse of a Partitioned Matrix

Jian-ming Miao

DOI:

J. Comp. Math., 7 (1989), pp. 321-323

Published online: 1989-07

Preview Full PDF 88 1743
Export citation
  • Abstract

The weighted moore-Penrose inverse of a partitioned matrix A=(U V) is discussed. Representations for the weighted Moore-Penrose inverse of the matrix A are derived, which extend some early results.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-321, author = {}, title = {Representations for the Weighted Moore-Penrose Inverse of a Partitioned Matrix}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {4}, pages = {321--323}, abstract = { The weighted moore-Penrose inverse of a partitioned matrix A=(U V) is discussed. Representations for the weighted Moore-Penrose inverse of the matrix A are derived, which extend some early results. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9480.html} }
TY - JOUR T1 - Representations for the Weighted Moore-Penrose Inverse of a Partitioned Matrix JO - Journal of Computational Mathematics VL - 4 SP - 321 EP - 323 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9480.html KW - AB - The weighted moore-Penrose inverse of a partitioned matrix A=(U V) is discussed. Representations for the weighted Moore-Penrose inverse of the matrix A are derived, which extend some early results.
Jian-ming Miao. (1970). Representations for the Weighted Moore-Penrose Inverse of a Partitioned Matrix. Journal of Computational Mathematics. 7 (4). 321-323. doi:
Copy to clipboard
The citation has been copied to your clipboard